# SDR 99ZZZX1643

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3504Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327740064
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Condition: Failed
- Location: Gps
- Component: M3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NORTHSTAR M3 GPS RECEIVER, SN AL13203, RECENTLY INSTALLED IN PIPER CHEROKEE 6, PA-32-300, N3504Q, SN 32-7740064, WILL NOT PROPERLY ILLUMINATE APR, MSG, WPT, OR PTK ANNUNCIATORS IN SEPARATE MSI AVIONICS MODEL INSSDU-IV NAV-1/GPS NAVIGATION SELECTOR/ANNUNCIATOR ASSEMBLY, PN 97-10354AR-14.  THE NORTHSTAR M3 UNIT IN THIS AIRCRAFT WILL NOT ILLUMINATE ANY OF THE FOUR ANNUNCIATORS IN THE INSSDU-IV UNIT BECAUSE THE M3'S ANNUNCIATOR DRIVERS CANNOT HANDLE THE 0.120 AMP INCANDESCENT CURRENT LOAD.
